Alert archive / Ohio / Special Weather Statements in 2015
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at May 30, 2015, 7:21 PM EDT for Defiance County, Paulding County, Ohio. It was in force for 54 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 30, 2015, 7:21 PM EDT (23:21 UTC)
- Expired
- May 30, 2015, 8:15 PM EDT
- In force
- 54 min
- Issued by
- NWS Northern Indiana
Counties Defiance County, OH, Paulding County, OH
The radar
The Northern Indiana radar (KIWX), 98 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 11.4 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 202 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 776 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 21 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
132
WWUS83 KIWX 302321
SPSIWX
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
721 PM EDT SAT MAY 30 2015
INZ009-018-OHZ001-004-005-015-016-024-310015-
ALLEN IN-DE KALB IN-DEFIANCE OH-HENRY OH-PAULDING OH-PUTNAM OH-VAN
WERT OH-WILLIAMS OH-
721 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME SOUTHWESTERN FULTON...
SOUTHEASTERN WILLIAMS...DEFIANCE...PAULDING...NORTHWESTERN VAN
WERT...WESTERN HENRY...NORTHWESTERN PUTNAM...EXTREME NORTHEASTERN
ADAMS...EASTERN ALLEN AND SOUTHEASTERN DE KALB COUNTIES...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
GRABILL TO WOODBURN TO MONROEVILLE...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
HICKSVILLE...
DEFIANCE...
PAULDING...
STRYKER AND CONTINENTAL...
WORSTVILLE AND TIPTON...
BRICETON...SCOTT AND HAVILAND...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4108 8420 4092 8480 4092 8488 4106 8491
4128 8504 4153 8438 4152 8438 4152 8435
4134 8424
TIME...MOT...LOC 2321Z 240DEG 36KT 4130 8489 4111 8479
4096 8477
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at May 30, 3:45 PM EDT, 3 hours 36 minutes earlier.
Area forecast discussion, May 30, 3:45 PM EDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
345 PM EDT SAT MAY 30 2015
.SYNOPSIS...
ISSUED AT 434 PM EDT SAT MAY 30 2015
A STRONG COLD FRONT WILL MOVE SOUTHEAST ACROSS THE AREA THIS
EVENING...SPAWNING WIDESPREAD SHOWERS AND THUNDERSTORMS.
RAIN...HEAVY AT TIMES ESPECIALLY THIS EVENING WILL CONTINUE
INTO SUNDAY MORNING BEFORE ENDING AS A LOW PRESSURE SYSTEM MOVES
NORTHEAST ALONG THE FRONT. LOWS TONIGHT WILL RANGE FROM THE UPPER
40S OVER SOUTHERN MICHIGAN TO THE UPPER 50S OVER CENTRAL PORTIONS
OF INDIANA AND OHIO. HIGHS ON SUNDAY WILL BE MUCH COLDER WITH 50S
ACROSS THE AREA.
&&
.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 343 PM EDT SAT MAY 30 2015
ANOMALOUSLY MOIST AIRMASS WITHIN WARM SECTOR OF APCHG POTENT SRN
STREAM SW EJECTING NEWD OUT OF THE MO BOOTHILL A LG CONCERN GOING
FWD. NR TERM MARGINAL SVR THREAT TIED TO SUFFICIENT WARM SECTOR
DESTABILIZATION THIS AFTN YET TEMPERED BY POOR MID LVL LAPSE RATES
AND SHEAR. THUS SUSPECT NOTHING MORE THAN AN ISOLATED AND MARGINAL
WIND THREAT THROUGH SUNSET. HWVR RAPIDLY INCREASING LL MSTR
FLUX/ASCENT SEEN INADV OF CLOSING/DEEPENING MID LVL CIRC PORTENTS A
A FURTHER WIDENING/CONSOLIDATION OF CONVN WITHIN DEEP WARM CLOUD
DEPTH OF WHICH SHLD BE A VRY EFFICIENT HEAVY RAIN PRODUCER.
OTRWS GENERALLY DISCOUNTED THE SOLUTION SPACE THAT OVER EMPHASIZED
THE MID LVL DEFORMATION ZONE ACRS NW IN/SW MI AS COMPOSITING OUTFLW
ALG A KCMI-KDFI LINE SHLD IMPEDED BTR NWD MSTR ENTRAINMENT THROUGH LT
EVENING WHICH WILL CUT DOWN ON POTENTIAL QPF THERE.
UPR WAVE FLATTENS AND SHEARS NEWD INTO NEW ENGLAND ON SUN AND XPC
PCPN WILL DIMINISH/END QUICKLY THROUGH MID MORNING. HWVR
CONSIDERABLE CLD CVR AND DEEP NERLY FLW WILL MAKE FOR A MUCH COLDER
DAY.
&&
.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 343 PM EDT SAT MAY 30 2015
WEAKENING DEFORMATION PRECIP ACROSS EASTERN LOCATIONS SHOULD EXIT
EARLY SUNDAY EVENING. LINGERING INVERSION SHOULD MAKE FOR A SLOW
EROSION OF LOW CLOUD DECK SUNDAY NIGHT HOWEVER. CONSENSUS OF
GUIDANCE HAS TRENDED TOWARD A BIT MORE ROBUST NORTHERN STREAM
TRACKING ACROSS THE GREAT LAKES MONDAY HELPING TO SLOW EARLY WEEK
WARMING TREND.
UPPER FLOW PATTERN TO TRANSITION TO MORE BLOCKING IN NATURE AS
SOUTHERN LATITUDE TROUGH CUTS OFF ACROSS LOWER MS VALLEY WHILE MEAN
UPPER RIDGING SETTLES ACROSS THE GREAT LAKES. THIS SHOULD SET UP A
RATHER UNEVENTFUL PATTERN FOR LOCAL AREA THROUGH AT LEAST MID WEEK.
GFS IS A BIT MORE ENTHUSIASTIC WITH WEAK VORTS ROTATING INTO THE
OHIO VALLEY FROM THIS SOUTHERN STREAM CUT OFF...BUT WILL CONTINUE TO
TREND TO A MAINLY DRY FORECAST THROUGH THURSDAY WITH WEAK
SIGNALS/FORCING. WILL MAINTAIN LOW CHANCE POPS FRIDAY AND SATURDAY
AS A MORE SUBSTANTIAL NORTHERN STREAM TROUGH HAS A BETTER CHANCE OF
DAMPENING UPPER RIDGING ACROSS THE GREAT LAKES.
AS MENTIONED...MODERATING TREND MAY BE A BIT SLOWER THAN EARLIER
INDICATIONS...BUT SUSPECT MOST LOCATIONS SHOULD BE SOLIDLY IN THE
LOWER 80S FOR MAX TEMPS BY THURSDAY.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON)
ISSUED AT 210 PM EDT SAT MAY 30 2015
VFR CONDS TO BEING WILL DETERIORIATE QUICKLY THROUGH THIS EVENING
AHD OF POTENT NEWD EJECTING SW OUT OF THE MO BOOTHILL. EXPANDING
CONVN FM ERN IL INTO CNTRL IN SHLD STEADILY BRIDGE NWD THROUGH THIS
AFTN IN RESPONSE TO RAPIDLY INCREASING LL WAA ALTHOUGH DO XPC A MORE
SUBDUED THUNDER THREAT INVOF KSBN AS SFC CYCLONE TRACKS WELL SOUTH
THROUGH CNTRL IN. OTRWS WIDESPREAD IFR CONDS XPCD TO DVLP THROUGH
THIS EVENING AS WIDESPREAD RAIN DVLPS ACRS THE TERMINALS. IN
ADDN...WINDS XPCD TO VEER NERLY OVERNIGHT AND BECOME QUITE GUSTY IN
RESPONSE TO DEEPENING CYCLONE OVERHEAD W/SFC GUSTS TO 25KTS LIKELY
AFT 06Z.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...FLOOD WATCH THROUGH SUNDAY MORNING FOR INZ009-017-018-022>027-
032-033.
BEACH HAZARDS STATEMENT THROUGH SUNDAY EVENING FOR INZ003.
MI...BEACH HAZARDS STATEMENT THROUGH SUNDAY EVENING FOR MIZ077.
OH...FLOOD WATCH THROUGH SUNDAY MORNING FOR OHZ001-002-004-005-015-
024.
LM...SMALL CRAFT ADVISORY UNTIL 6 PM EDT SUNDAY FOR LMZ043-046.
&&
SYNOPSIS...T
SHORT TERM...T
LONG TERM...MARSILI
AVIATION...T
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSNORTHERNINDIANA
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, May 30, 4:43 AM EDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTHERN INDIANA 443 AM EDT SAT MAY 30 2015 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-310845- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 443 AM EDT SAT MAY 30 2015 /343 AM CDT SAT MAY 30 2015/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. RAINFALL MAY BE HEAVY AT TIMES...WITH PONDING OF WATER POSSIBLE IN POOR DRAINAGE AND LOW AREAS. THE STRONGER STORMS MAY PRODUCE WIND GUSTS TO 50 MPH ALONG WITH SMALL HAIL ROUGHLY SOUTHEAST OF INTERSTATE 69. HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE MICHIGAN BEACHES...ESPECIALLY THIS AFTERNOON AND TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HIGH WAVES WILL CAUSE DANGEROUS SWIMMING CONDITIONS AT LAKE MICHIGAN BEACHES THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-310845- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 443 AM EDT SAT MAY 30 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING. WINDS AND WAVES MAY BE LOCALLY HIGHER IN THE VICINITY OF THE STRONGER STORMS. THIS COMBINED WITH INCREASE WAVE HEIGHTS WILL BRING A INCREASED RISK TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY HAZARDOUS CONDITIONS FOR SMALL CRAFT ARE EXPECTED SUNDAY. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX
In the hours before
Local storm report, May 30, 6:27 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
627 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG VAN WERT 40.87N 84.58W
05/30/2015 VAN WERT OH PUBLIC
TREE AND SEVERAL LIMBS DOWN IN THE CITY. TREE DIAMETER
ABOUT 1 FT BUT WAS PARTIALLY ROTTED. DIAMETER OF VARIOUS
LIMBS RANGED FROM 3 TO 6 INCHES.
&&
MCDSpecial weather statement, May 30, 6:49 PM EDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
649 PM EDT SAT MAY 30 2015
INZ018-026-027-302315-
ADAMS IN-ALLEN IN-WELLS IN-
649 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORMS MOVING TOWARD NORTHEASTERN WELLS...NORTHERN
ADAMS AND SOUTHEASTERN ALLEN COUNTIES...
AT 647 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR OSSIAN...MOVING NORTHEAST AT 50 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS GREATER THAN 40 MPH...FREQUENT
CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH
THIS STORM THAT MAY LEAD TO PONDING ON ROADWAYS.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
NEW HAVEN AND MONROEVILLE...
WOODBURN...
POE...MIDDLETOWN AND HESSEN CASSEL...
HOAGLAND...
MAPLES AND TILLMAN...
ZULU...TILLMAN AND TOWNLEY...
THIS INCLUDES INTERSTATE 469 BETWEEN MILE MARKERS 1 AND 24.
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4087 8532 4121 8490 4127 8482 4127 8481
4092 8480 4076 8515
TIME...MOT...LOC 2248Z 222DEG 42KT 4089 8515Local storm report, May 30, 6:56 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
656 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0655 PM HEAVY RAIN 2 E CONSTANTINE 41.84N 85.63W
05/30/2015 M1.00 INCH ST. JOSEPH MI COCORAHS
STORM TOTAL FROM TODAY.
&&
MCDLocal storm report, May 30, 7:16 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
716 PM EDT SAT MAY 30 2015
...TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
...DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0658 PM HEAVY RAIN PLYMOUTH 41.34N 86.31W
05/30/2015 M1.35 INCH MARSHALL IN MESONET
MESONET STATION PLYMOUTH /E2583/
0330 PM HEAVY RAIN 1 WNW NILES 41.84N 86.27W
05/30/2015 M0.95 INCH BERRIEN MI CO-OP OBSERVER
CO-OP OBSERVER STATION NILES /NILM4/
0600 PM HEAVY RAIN 4 ESE HANNA 41.40N 86.70W
05/30/2015 M0.92 INCH STARKE IN MESONET
MESONET STATION 4 E HANNA /DAVI3/
0617 PM HEAVY RAIN 3 WSW AMBOY 40.59N 85.98W
05/30/2015 M0.90 INCH MIAMI IN MESONET
MESONET STATION 3 W AMBOY /E5069/
0650 PM HEAVY RAIN 3 NE OSCEOLA 41.71N 86.04W
05/30/2015 M0.87 INCH ELKHART IN MESONET
MESONET STATION 3 NE OSCEOLA /C9670/
0638 PM HEAVY RAIN 1 SSE JAMES LAKE 41.31N 85.72W
05/30/2015 M0.85 INCH KOSCIUSKO IN MESONET
MESONET STATION JAMES LAKE /D1684/
0655 PM HEAVY RAIN 2 S ELIDA 40.76N 84.21W
05/30/2015 M0.81 INCH ALLEN OH MESONET
MESONET STATION 2 SSW ELIDA /D9460/
0636 PM HEAVY RAIN 5 E BERTRAND 41.77N 86.17W
05/30/2015 M0.81 INCH CASS MI MESONET
MESONET STATION 3 NW GRANGER /AS664/
&&
NWS NORTHERN INDIANA
IRIS SYSTEMLocal storm report, May 30, 7:20 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
720 PM EDT SAT MAY 30 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HEAVY RAIN 2 S ROSELAND 41.70N 86.25W
05/30/2015 M1.08 INCH ST. JOSEPH IN BROADCAST MEDIA
STORM TOTAL SINCE 7 AM EDT.
&&
MCDSpecial weather statement, May 30, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
721 PM EDT SAT MAY 30 2015
INZ009-018-OHZ001-004-005-015-016-024-310015-
ALLEN IN-DE KALB IN-DEFIANCE OH-HENRY OH-PAULDING OH-PUTNAM OH-VAN
WERT OH-WILLIAMS OH-
721 PM EDT SAT MAY 30 2015
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME SOUTHWESTERN FULTON...
SOUTHEASTERN WILLIAMS...DEFIANCE...PAULDING...NORTHWESTERN VAN
WERT...WESTERN HENRY...NORTHWESTERN PUTNAM...EXTREME NORTHEASTERN
ADAMS...EASTERN ALLEN AND SOUTHEASTERN DE KALB COUNTIES...
AT 719 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
GRABILL TO WOODBURN TO MONROEVILLE...MOVING NORTHEAST AT 40 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
HICKSVILLE...
DEFIANCE...
PAULDING...
STRYKER AND CONTINENTAL...
WORSTVILLE AND TIPTON...
BRICETON...SCOTT AND HAVILAND...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4108 8420 4092 8480 4092 8488 4106 8491
4128 8504 4153 8438 4152 8438 4152 8435
4134 8424
TIME...MOT...LOC 2321Z 240DEG 36KT 4130 8489 4111 8479
4096 8477The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 4:37 AM EDT | Beach Hazards Statement | IWX | 41 hr | |
| May 30, 1:41 PM EDT | Special Weather Statement | IWX | Blackford, Grant, Huntington, Miami, Wabash, Wells | 64 min |
| May 30, 1:47 PM EDT | Severe Thunderstorm Warning | IWX | Grant | 43 min |
| May 30, 2:18 PM EDT | Flood Watch | IWX | Adams, Allen, Blackford, Cass, DeKalb, Elkhart and 15 more | 23 hr |
| May 30, 2:25 PM EDT | Severe Thunderstorm Warning | IWX | Blackford, Grant, Jay, Wells | 65 min |
| May 30, 3:05 PM EDT | Special Weather Statement | IWX | Miami | 40 min |
| May 30, 3:30 PM EDT | Special Weather Statement | IWX | Kosciusko | 45 min |
| May 30, 3:35 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko | 40 min |
| May 30, 4:08 PM EDT | Severe Thunderstorm Warning | IWX | Elkhart, Kosciusko, LaGrange, Noble | 37 min |
| May 30, 4:16 PM EDT | Special Weather Statement | IWX | Cass, Miami | 59 min |
| May 30, 4:45 PM EDT | Special Weather Statement | IWX | LaGrange | 60 min |
| May 30, 5:33 PM EDT | Special Weather Statement | IWX | Elkhart | 42 min |
| May 30, 5:37 PM EDT | Special Weather Statement | IWX | Blackford, Grant, Huntington, Wabash | 38 min |
| May 30, 5:57 PM EDT | Special Weather Statement | IWX | Pulaski, Starke | 48 min |
| May 30, 6:05 PM EDT | Areal Flood Advisory | IWX | Elkhart, LaGrange | 3 hr |
| May 30, 6:10 PM EDT | Special Weather Statement | IWX | Blackford, Wells | 50 min |
| May 30, 6:21 PM EDT | Areal Flood Advisory | IWX | Adams, Blackford, Grant, Huntington, Wells | 3 hr |
| May 30, 6:43 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Jay | 47 min |
| May 30, 6:49 PM EDT | Special Weather Statement | IWX | Allen | 26 min |
| May 30, 4:08 PM EDT | Special Weather Statement | IWX | Allen, Henry, Paulding, Putnam, Van Wert | 52 min |
| May 30, 4:37 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Henry, Paulding, Putnam, Van Wert | 53 min |
| May 30, 7:41 PM EDT | Special Weather Statement | IWX | Putnam, Van Wert | 49 min |
Nearby
Special Weather Statements in Ohio, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.